# SDR SWAA2019061933915

- Difficulty date: May 20, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 000065
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 SLAT HAD LOOSE FASTENER ON SLAT NOSE SKIN AT ACTUATOR RIB.   R&R #3 SLAT PER MM.
